BIROn - Birkbeck Institutional Research Online

Browse by Journal and Volume

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author(s) | Date | School or Research Centre | No Grouping
Jump to: B
Number of items: 1.

B

Baxter, Brad J.C. and Brummelhuis, Raymond (2011) Functionals of exponential Brownian motion and divided differences. Journal of Computational and Applied Mathematics 236 (4), pp. 424-433. ISSN 0377-0427.

This list was generated on Fri Apr 18 02:43:10 2014 BST.